# SDR N6WA2024050203

- Difficulty date: March 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL STIFFENER (LOWER MOTOR MOUNT) HAS CRACK IN LOWER RADIUS.R&R NEW STIFFENER IAW CRJ SRM 51-42-06 AND SRM 51-42-13.
